MathSciNet Relay Station
MathSciNet bibliographic data
MR1290734 (96c:58146) 58F22 (34C25)
Li, Yong; Lin, Zheng Hua A constructive proof of the Poincaré-Birkhoff theorem. Trans. Amer. Math. Soc. 347 (1995), no. 6, 2111–2126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement